MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) GALLANT¿ DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ABBOTT MEDICAL (CRM-SYLMAR) GALLANT¿ DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number CDDRA500T
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's implantable cardioverter defibrillator (icd) exhibited over-sensing issue.No further information was provided.

Brand Name
GALLANT¿ DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25450000
Report Number2017865-2026-11970
Device Sequence Number17602387
Product Code LWS
UDI-Device Identifier05415067049476
UDI-Public(01)05415067049476(10)A000181476(17)271031
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDDRA500T
Device Catalogue NumberCDDRA500T
Device Lot NumberA000181476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC RA LEAD.; MEDTRONIC RV LEAD.
Patient Age45 YR
Patient SexMale
Patient Weight100 KG